# SDR A6WA200740515

- Difficulty date: September 19, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR NR 2 HYD SYSTEM PCU ATTACHMENT FITTING ASSY ON ELEVATOR, P/N 601R24056-443, HAS SHEARED LOCK FASTENER AFT BOTTOM OF LINK.  IAW SRM 51-42-21.  (M)
